# SDR QXEA9900397

- Difficulty date: February 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N483US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11233
- System (JASC): 5240 · Service Doors
- Part: Frame
- Condition: Damaged
- Location: Service Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - AFT LOWER CORNER OF SERVICE EMERGENCY DOOR SURROUND REQUIRES REPAIR PATCH.  REPAIRED IAW HORIZON AIR EA 4-53-685.
